shadowbear9 said:I take them, and I happened to be switching both my pill and my antidepressant at the exact same time, so I suppose everything just collided at once. I had a sort of breakdown that lasted maybe ten days... but there is no way I am stopping the birth control; that's far more important to me than this stupid Lexapro. The only thing is, I haven't been able to eat anything at all since everything got mixed up, and who knows what caused that... I know it wasn't from the old medication since I've been on the new one, but I spent a whole week stuck in bed unable to eat. I'm seeing a psychiatrist this Friday to check things out. I wonder if it's the Lexapro, or if it's the pills, which I'll be switching back to the old brand soon enough...
Man, I wish I couldn't eat. How am I supposed to drop these 30 extra pounds when it's all because of the Seroquel?
I recently managed to get off it, but my appetite is still through the roof. The only thing I don't have are those insane sugar cravings. But I can't even attempt a diet.😛Because that means eating tiny portions, and honestly, I am starving.😛
Also, let me ask you guys—what's your libido like, on a scale of one to ten? For me, it's like once a month, obviously right around ovulation. I don't even have a boyfriend right now, so it doesn't really matter for the time being.